# SDR AMTA200400822

- Difficulty date: July 1, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Indication
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATTEMPTED ROLLING TAKEOFF RIGHT AT KPIE CONFIG WAS NORMAL FOR TAKEOFF.  AFTER EPR SELECTED, WARNING HORN SOUNDED. SPOILER MSG DISPLAYED.  PERFORMED FIM 27-09-00, NO DEFECTS NOTED.  A/C OK FOR SERVICE.  (M)
